# SDR TWAA9904007

- Difficulty date: March 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610TW
- Make and model: Boeing 767231
- Aircraft serial: 22573
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Left Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND LT WING LOWER SURFACE ONE FOOT FROM I/B EDGE, WITH A 6 BY 4 IN DELAMINATION, 6 IN FROM THE TRAILING EDGE.  REMOVED DELAMINATED AREA AND INSTALLED FILLER AND OVERLAY FIBERGLASS REPAIR PER SRM 51-70-05, PAINTED AREA.
